# SDR QXEA2013082101293

- Difficulty date: August 21, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 15,017 hours, 16,076 cycles
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire Harness
- Part number: 82454109103
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKE OFF WARNING HORN AT 40 KNOTS.  STOPPED ON RETARDING POWER LEVERS, TAKE OFF WARNING HORN TESTED OK DURING AND AFTER START CHECKLIST.  ALL ENGINE AND SPOILER INDICTATIONS OK.  ABORTED TAKEOFF AND RETURNED TO GATE.  REPLACED CONFIGURATION PLUGS. ELECTRICAL, OPS, AND FUNCTIONAL CHECKED GOOD IAW AMM TASK 71-00-00-868-819, 71-00-00-868-814, 71-00-00-868-816, 45-45-00-710-801, 61-20-00-710-802, 71-00-00-790-801, 27-50-00-710-801, 27-50-00-760-801, PAR 4B. 31-41-00-710-802, 32-62-00-710-801,31-41-16-710-801, 73-21-01-400-801, PAR 5G, 71-00-00-868-817, 31-32-00-710-801, 31-41-11-710-801, AND 6221101, 6273301, 6313201, 6314101, 6342101, 6344401, 6345101, 6346103, AND 6773101.    RETURNED TO SERVICE.
